Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Can Prozac cause psychosis type effects?

Posted by Elizabeth on October 27, 1999, at 21:44:14

In reply to Can Prozac cause psychosis type effects?, posted by jp on October 22, 1999, at 6:25:50

> The Ritalin made me a little edgy, and I am back on Prozac,
> which is making me moody and edgy after only 2 days. Weird
> body sensation, strange dreams again, jaw clenching, feeling
> aggressive, and all that. I have what looks like comorbid
> Will this pass? Or not?

Hi there. A lot of people get jitters on Prozac at first. It might mean you need to start on a lower dose and increase it gradually. How much are you taking right now?

(Yes, it does pass, but it's better not to have to go through it in the first place.)

> This is my 3rd attempt to go on Prozac. I have just
> about had it with all the meds stuff, maybe I should
> go the St.Johns Wort route, etc.

St. John's wort is a medicine too, it just happens to be over-the-counter. Out of curiosity, have you considered alternatives to Prozac - maybe a mood stabilizer such as Depakote or Lamictal?




Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Elizabeth thread:13638